# SDR CA990119016

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 2,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED ON CONDITION INSPECTION, A CRACK WAS FOUND AT THE NR 2 CYLINDER HOLD DOWN STUD.
